default-icon
Swellon & Itiching
I have been facing this issue quite lOng time, swelling n itiching on penis every 3 days but when i use antibiotics cream n tablet it gets normal but when dose is over it happen again. Please get me rid of this
49 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Ameet Thakkar
General Physician 29 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹200 for 24 hrs

You need to rule out Diabetes Mellitus. Antifungal Antibiotic Steroid ointment would work but do consult a dermatologist before using it
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.